# SDR FDEA201306041184

- Difficulty date: June 4, 2013
- Submitted: June 4, 2013
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 27,585 hours, 14,522 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5328536900200
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FWD UTILITY AREA LT DOORWAY FLOOR PANEL 221QF FOUND DELAMINATED.  FLOOR PANEL FABRICATED IAW DWG SRZ-25-005  REV J.  REPAIR CLASSIFIED AS MAJOR IAW GMM6-2-100, REV 116.  FLOOR PANEL R & R AMM 53-10-25, REV 55.2.
